PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 80 | 1 | 115-122
Tytuł artykułu

Application of covering sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
80
Numer
1
Strony
115-122
Opis fizyczny
Daty
wydano
1999
otrzymano
1996-07-01
poprawiono
1998-09-10
Twórcy
  • Department of Mathematics, University of Wisconsin-Oshkosh Oshkosh, Wisconsin 54901-8601, U.S.A.
Bibliografia
  • [1] P. Erdős, K. Kunen and R. D. Mauldin, Some additive properties of sets of real numbers, Fund. Math. 113 (1981), 187-199.
  • [2] L. Fuchs, Abelian Groups, Vols. I, II, Academic Press, New York, 1970.
  • [3] B. King, Some remarks on difference sets of Bernstein sets, Real Anal. Exchange 19 (1993-94), 478-490.
  • [4] P. Komjáth, Partitions of vector spaces, Period. Math. Hungar. 28 (1994), 187-193.
  • [5] J. C. Morgan II, On translation invariant families of sets, Colloq. Math. 34 (1975), 63-68.
  • [6] K. Muthuvel, Some topological properties of Hamel bases, Real Anal. Exchange 20 (1994-95), 819-822.
  • [7] P. S. Bhaskara Rao and J. D. Reid, Abelian groups that are unions of proper subgroups, Bull. Austral. Math. Soc. 45 (1992), 1-7.
  • [8] W. Sierpiński, Sur la question de la mesurabilité de la base de M. Hamel, Fund. Math. 1 (1920), 105-111.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv80i1p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.